# SDR AALA202011069011

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 19,626 hours, 2,366 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EICAS CHECKLIST "SMOKE REST UPPER DOOR 4" CAME ON WITH NO IMPACT IN FLIGHT ATTENDANT REST AREA, ACCOMPANIED BY "CARGO HEAT BULK" EICAS ADVISORY MESSAGE.  PERFORMED GROUND TEST, OPERATIONS CHECK GOOD.
